# SDR CA070803004

- Difficulty date: June 1, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Skrsky S76B
- Engine: Pwa PT6B36
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE OIL TEMPERATURE WAS OBSERVED TO INCREASE IN FLIGHT AND THE PILOT ELECTED TO SHUT THE ENGINE DOWN.  OIL WAS SUBSEQUENTLY SEEN LEAKING FROM THE ENGINE EXHAUST.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED. (TC NR 20070803004)
